- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 768062, 15 pages
Generalizations of Wendroff Integral Inequalities and Their Discrete Analogues
Department of Mathematics and Computer Sciences, Bahcesehir University, Besiktas, 34353 Istanbul, Turkey
Received 31 March 2012; Accepted 5 May 2012
Academic Editor: Valery Covachev
Copyright © 2012 Maksat Ashyraliyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. Ashyraliyev, “A note on the stability of the integral-differential equation of the hyperbolic type in a Hilbert space,” Numerical Functional Analysis and Optimization, vol. 29, no. 7-8, pp. 750–769, 2008.
- S. G. Krein, Linear Differential Equations in a Banach Space, Nauka, Moscow, Russia, 1966.
- R. P. Agarwal, M. Bohner, and V. B. Shakhmurov, “Maximal regular boundary value problems in Banach-valued weighted space,” Boundary Value Problems, no. 1, pp. 9–42, 2005.
- S. Ashirov and N. Kurbanmamedov, “Investigation of the solution of a class of integral equations of Volterra type,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ Matematika, vol. 9, pp. 3–8, 1987.
- S. Ashirov and Y. D. Mamedov, “A Volterra-type integral equation,” Ukrainian Mathematical Journal, vol. 40, no. 4, pp. 438–442, 1988.
- A. Ashyralyev, E. Misirli, and O. Mogol, “A note on the integral inequalities with two dependent limits,” Journal of Inequalities and Applications, vol. 2010, Article ID 430512, 2010.
- A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, Birkhäuser, Berlin, Germany, 2004.
- A. Ashyralyev and P. E. Sobolevskiĭ, Well-Posedness of Parabolic Difference Equations, Birkhäuser, Berlin, Germany, 1994.
- P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, John Wiley & Sons, London, UK, 1962.
- E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, Germany, 1961.
- A. Corduneanu, “A note on the Gronwall inequality in two independent variables,” Journal of Integral Equations, vol. 4, no. 3, pp. 271–276, 1982.
- T. Nurimov and D. Filatov, Integral Inequalities, FAN, Tashkent, Uzbekistan, 1991.